Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The horofunction boundary of finite-dimensional spaces

Volume 155 / 2019

Armando W. Gutiérrez Colloquium Mathematicum 155 (2019), 51-65 MSC: Primary 51F99, 51B20, 52A21; Secondary 46B20. DOI: 10.4064/cm7320-3-2018 Published online: 19 October 2018

Abstract

We give a complete description of the horofunction boundary of finite-dimensional \ell _p spaces for 1\leq p\leq \infty . We also study the variation norm on \mathbb R^{\mathcal {N}}, \mathcal N=\{1,\ldots ,N\}, and the corresponding horofunction boundary. As a consequence, we describe the horofunctions for Hilbert’s projective metric on the interior of the standard cone \mathbb R^{\mathcal {N}}_{+} of \mathbb R^{\mathcal {N}}.

Authors

  • Armando W. GutiérrezDepartment of Mathematics and Systems Analysis
    Aalto University
    Otakaari 1
    Espoo, Finland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image